| Model Number |
DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, a facility representative reported via (b)(4) that an ar-8943-15 low pro depth device was broken during a case.No patient was affected.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection noted that the slider pin of the depth device, 2.7 / 3.5 / 4.0mm, low pro was broken off.Functional testing was not performed due to the damage to the device.The cause of the reported failure is attributed to a design issue, addressed in a nonconformance.